# SDR UPS08M52652

- Difficulty date: June 13, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N271UP
- Make and model: Doug MD-11F
- Aircraft serial: 48572
- Aircraft time: 39,790 hours, 11,467 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, LT WING FUEL TANK UPPER STRINGER NR 11 END SUSPECT CRACK.     STR NR11 SECTION CUT IAW SRM 57-20-00, FIG.10 V.1 REV.40 & EN1277-08. HFEC INSP C/OUT IAW NDT SPM R.13 PART 06-10-01.001 ON TRIMMED AREA FOUND NO CRACK EVIDENT. NEW STRINGER 11L & REP PARTS MACHINED IAW SRM 57-20-00 FIG. 10 V.1 R.40&EN1277-08 USING 10164 & 100425. HOLES ON NEW STR 11 & REP PARTS P/UP IAW EN1277-08.  OK TO INSTALL NEW STR 11, REP PARTS, SPLICE END.
